# SDR CA040323006

- Difficulty date: March 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 1,910 hours
- Engine: Allsn AE3007C
- System (JASC): 2760 · Drag Control System
- Part: Roll Pin
- Condition: Damaged
- Location: Spoiler Mixer
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MX, FOUND 1 ROLL PIN LOOSE AND ONE ROLL PIN MISSING ON THE LT OUTPUT SECTOR OF THE ROLL SPOILER MIXER UNIT. - STILL HAD ISSUES WITH RIGGING AND REMOVED AND OPENED UP THE SPOILER MIXER UNIT. FOUND ANOTHER ROLL PIN MISSING AND ONE LOOSE ON THE L/H OUTPUT SECTOR (INSIDE THE UNIT) - CLOSER INSPECTION OF THE ROLL PINS SHOWED THEY HAD BEEN TAPERED DURING INSTALLATION - WE HAD PREVIOUSLY COMPLIED WITH SB750-27-38 WHICH CALLS OUT FOR A ONE TIME INSPECTION OF SPOILER MIXER UNIT FOR LOOSE OR MISSING ROLL PINS (DOES NOT REQR AN INSPECTION OF PINS INSTALLED WITHIN THE UNIT)- REV 1 OF THEBULLETIN STATES NO REWORK REQR ON AIRCRAFT THAT HAVE PREVIOUSLY COMPLIED WITH THE ORIGIANL ISSUE.- THE ROLL SPOILER MIXER UNI
